Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
M. Z. Nashed, N. X. Tan "Nontrivial solutions of nonlinear equations from simple eigenvalues and their stability," Differential and Integral Equations, Differential Integral Equations 5(3), 495-508, (1992)